# SDR MAC5301

- Difficulty date: March 12, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S291805621300
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NORMAL BRAKING ACTION WAS LOST.  AFTER TROUBLESHOOTING A TUBE TO THE BRAKE METERING VALVE WAS FOUND TO BE BROKEN.  THE TUBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
